# SDR CA050909003

- Difficulty date: September 9, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 69,942 hours
- Engine: Ge CF680C2B6
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) FAULT: FLT DEP.YYZ WITH LT FUEL DENSIOMETER UNDER MEL.  FLT CREW CONFIRMS LT IND DID BLANK OUT ON OCCASION DURING THE FLT AND HAD BEEN CALCULATING THE FUEL REMAINING THROUGHOUT THE FLT.  AT FL370 AND 50NM FROM TOP OF DESCENT, THE LT ENG FLAMED OUT, ENG RELIT USING CROSSFEED FROM RT TANK.  LT FUEL TANK IND PLACED ON MEL WITH DRIP REQUIRED.  LEFT WING FUEL QTY PROBE HARNESS REPLACED AS PER AMM NIL FIX.  LEFT WING DENSIOMETER AND DENSIOMETER EMITTER REPLACED AS PER AMM, NIL FIX.  LT WING COMPENSATOR REPLACED TWICE NIL FIX.  REPLACED LT WING HI 'Z' HARNESS FOR A FIX.
